Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 2, NWS Fort Worth, TX

February 19, 201428 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Feb 19, 2014, 2:21 PM CST for 28 counties in Texas. It took effect at Feb 20, 2014, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2014, 2:21 PM CST (20:21 UTC)
In effect from
Feb 20, 2014, 12:00 PM CST
Expired
Feb 20, 2014, 6:00 PM CST
In force
6 hr
Issued by
NWS Fort Worth, TX
All 28 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 42 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WWUS84 KFWD 192021
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CST WED FEB 19 2014

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 6 PM CST THURSDAY FOR
STRONG WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM
SHERMAN TO WAXAHACHIE TO TEMPLE...

.A COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY MORNING.
STRONG AND GUSTY NORTHWESTERLY WINDS BEHIND THIS COLD FRONT
COMBINED WITH RELATIVE HUMIDITIES IN THE TEENS AND 20S AND
DRY/DEAD FUELS WILL RESULT CRITICAL FIRE WEATHER CONDITIONS ALONG
AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE. THERE
WILL BE ELEVATED FIRE WEATHER CONDITIONS ACROSS THE REST OF THE
REGION EAST OF THE RED FLAG WARNING AND A GRASS FIRE DANGER
STATEMENT WILL LIKELY BE ISSUED THURSDAY MORNING FOR THOSE AREAS.

TXZ091>093-100>104-115>119-129>134-141>145-156>159-200430-
/O.UPG.KFWD.FW.A.0002.140220T1400Z-140221T0000Z/
/O.NEW.KFWD.FW.W.0002.140220T1400Z-140221T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-
221 PM CST WED FEB 19 2014

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 6 PM CST THURSDAY FOR
STRONG WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM SHERMAN  
TO WAXAHACHIE TO TEMPLE...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...LOCATIONS ALONG AND WEST OF A LINE FROM SHERMAN
  TO WAXAHACHIE TO TEMPLE.

* WIND...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 35 
  MPH. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES OF 16 TO 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
4 follow-up statements
693 
WWUS84 KFWD 200343
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CST WED FEB 19 2014

TXZ091>093-100>104-115>119-129>134-141>145-156>159-201145-
/O.CON.KFWD.FW.W.0002.140220T1400Z-140221T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-
943 PM CST WED FEB 19 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM CST
THURSDAY FOR STRONG WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM
SHERMAN TO WAXAHACHIE TO TEMPLE...

* AFFECTED AREA...LOCATIONS ALONG AND WEST OF A LINE FROM SHERMAN
  TO WAXAHACHIE TO TEMPLE.

* WIND...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 35 
  MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES OF 16 TO 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

CAVANAUGH
901 
WWUS84 KFWD 200953
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
353 AM CST THU FEB 20 2014

TXZ091>093-100>104-115>119-129>134-141>145-156>159-201800-
/O.EXT.KFWD.FW.W.0002.140220T1800Z-140221T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-
353 AM CST THU FEB 20 2014

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY ALONG AND WEST
OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE...

* AFFECTED AREA...ALONG AND WEST OF A LINE FROM SHERMAN TO
  WAXAHACHIE TO TEMPLE.

* WIND...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 
  MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES OF 15 TO 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

82/JLD
346 
WWUS84 KFWD 201733 AAA
RFWFWD

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 AM CST THU FEB 20 2014

TXZ091>093-100>104-115>119-129>134-141>145-156>159-210000-
/O.CON.KFWD.FW.W.0002.140220T1800Z-140221T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-
1133 AM CST THU FEB 20 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM
SHERMAN TO WAXAHACHIE TO TEMPLE...

* AFFECTED AREA...ALONG AND WEST OF A LINE FROM SHERMAN TO
  WAXAHACHIE TO TEMPLE.

* WIND...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 
  MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITIES OF 15 TO 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
959 
WWUS84 KFWD 202349
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
549 PM CST THU FEB 20 2014

TXZ091>093-100>104-115>119-129>134-141>145-156>159-210100-
/O.EXP.KFWD.FW.W.0002.000000T0000Z-140221T0000Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-
CORYELL-BELL-MCLENNAN-
549 PM CST THU FEB 20 2014

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR STRONG 
WINDS AND LOW HUMIDITY ALONG AND WEST OF A LINE FROM SHERMAN TO
  WAXAHACHIE TO TEMPLE...

WHILE CONDITIONS REMAIN DRY...WINDS HAVE DIMINISHED TO THE POINT
WHERE CRITICAL FIRE WEATHER BEHAVIOR IS NO LONGER
EXPECTED....THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO
EXPIRE AT 6 PM CST.

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 19, 12:06 PM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 19, 12:06 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1206 PM CST WED FEB 19 2014

.AVIATION...
CONCERNS...STRONG WINDS BEHIND THE COLD FRONT THURSDAY MORNING WILL
POSSIBLY CAUSE CROSSWIND ISSUES AT THE METROPLEX TAF SITES MAINLY
BETWEEN 20/15-18Z.

IFR CEILINGS/VISIBILITIES ARE IMPROVING LATE THIS MORNING. THE
FOG SHOULD FINISH DISSIPATING DURING THE NEXT HOUR OR SO...AND
CEILINGS SHOULD IMPROVE TO VFR AFTER 21-22Z. CEILINGS WILL
DECREASE AGAIN OVERNIGHT TONIGHT BUT WILL NOT BE AS LOW AS THEY
WERE THIS MORNING. MVFR CONDITIONS ARE EXPECTED TO DEVELOP BY
07Z. WINDS WILL BECOME SOUTHWESTERLY AFTER 12Z...AND SHIFT TO THE
WEST AT 22 KNOTS WITH GUSTS TO 32 KNOTS WITH FRONTAL PASSAGE
AROUND 15Z THURSDAY. THESE WINDS MAY RESULT IN THE LOSS OF USE OF
THE NORTH- SOUTH ORIENTED RUNWAYS AT THE METROPLEX AIRPORTS FOR A
FEW HOURS. WINDS WILL BECOME NORTHWESTERLY AROUND 18Z AND PROBLEM
SHOULD LESSENED. THE GUSTS ARE EXPECTED TO DECREASE AFTER 20/21Z.
THIS FRONT WILL MOVE THROUGH DRY AT THE METROPLEX AND WACO
AIRPORTS...SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE
THURSDAY AFTERNOON TO THE EAST.

58

&&

.UPDATE...
FOGGY/DRIZZLY CONDITIONS CONTINUE TO IMPROVE THIS MORNING AS
FRONT SLOWLY PUSHES NORTH BACK ACROSS THE RED RIVER. MORNING
GUIDANCE COMING IN DRIER AND SO I HAVE LOWERED TODAY/S NORTHEAST
POPS TO ISOLATED SHOWERS...AND ALSO LOWERED TOMORROW/S
THUNDERSTORMS TO ISOLATED IN OUR FAR EASTERN COUNTIES. I HAVE
ALSO MADE SOME MINOR CHANGES TO CLOUDS/WINDS TODAY. 84

&&

.PREV DISCUSSION... /ISSUED 346 AM CST WED FEB 19 2014/
LOW CLOUDS...PATCHY FOG ALONG WITH SOME DRIZZLE WILL CONTINUE TO
DEVELOP ACROSS NORTH TEXAS THROUGH SUNRISE AS LOW LEVEL MOISTURE
SLOWLY INCREASES.

A COLD FRONT WHICH CURRENTLY LIES JUST NORTH OF THE RED RIVER MAY
BRIEFLY MOVE SOUTH THIS MORNING BUT SHOULD LIFT QUICKLY NORTH
AGAIN THIS AFTERNOON AS SURFACE HIGH PRESSURE BUILDS EASTWARD AND
A SURFACE TROUGH DEEPENS ACROSS THE NORTHERN AND CENTRAL HIGH
PLAINS. A FEW WARM AIR ADVECTION SHOWERS WILL BE POSSIBLE ACROSS
THE NORTHEAST ZONES TODAY AS A WEAK SHORT WAVE TRANSLATES QUICKLY
EAST ACROSS THE REGION.

TODAY WILL BE ANOTHER WARM DAY WITH AFTERNOON HIGHS REACHING THE
UPPER 70S TO THE MIDDLE 80S. SINCE LOW LEVEL MOISTURE WILL REMAIN
IN PLACE TONIGHT...MILD OVERNIGHT LOWS IN THE 50S AND LOWER 60S
ARE EXPECTED.

A COLD FRONT WILL ENTER INTO THE NORTHWEST ZONES AROUND SUNRISE
THURSDAY AND MOVE QUICKLY SOUTHEAST THROUGH THE DAY. THERE WILL BE
A BRIEF WINDOW WHERE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
ALONG THE FRONT...MAINLY ACROSS THE EASTERN ZONES WHERE MOISTURE
WILL BE THE MOST ABUNDANT.

THE PASSAGE OF THE COLD FRONT THURSDAY WILL BRING A STRONG AND
GUSTY NORTHWEST WIND AND MUCH DRIER AIR. AFTERNOON RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT ACROSS THE WESTERN TWO
THIRDS OF NORTH TEXAS WHICH WILL MOST LIKELY RESULT IN CRITICAL TO
EXTREME FIRE WEATHER CONDITIONS. WE WILL LEAVE A FIRE WEATHER
WATCH IN PLACE ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS. A RED
FLAG WARNING WILL MOST LIKELY BE NEEDED...BUT WILL LET LATER
SHIFTS FINALIZE THE AREA AND TIMING.

COOLER CONDITIONS ARE EXPECTED THURSDAY NIGHT AND FRIDAY WITH LOWS
MAINLY IN THE 30S AND HIGHS IN THE 60S TO LOWER 70S.

NORTH TEXAS WILL REMAIN IN ZONAL FLOW ALOFT THIS WEEKEND THROUGH
EARLY NEXT WEEK WHICH WILL ALLOW FOR SURFACE LEE TROUGHING AND A
RETURN OF LOW LEVEL MOISTURE. MODELS CONTINUE TO STRUGGLE WITH THE
TIMING AND STRENGTH OF A COUPLE OF COLD FRONTS EXPECTED THIS
WEEKEND THROUGH EARLY NEXT WEEK. AT THIS TIME IT DOES NOT APPEAR
THAT THE FRONTS WILL HAVE ANY STRONG PUSH AND WILL MOST LIKELY
WAVER BACK AND FORTH ACROSS NORTH TEXAS SATURDAY THROUGH TUESDAY.
AS A RESULT...HAVE GONE WITH A BLEND OF MODEL SOLUTIONS REGARDING
WEEKEND/EARLY WEEK TEMPERATURES. WILL ALSO CARRY SOME SLIGHT EXPECT
HIGHS SATURDAY THROUGH TUESDAY GENERALLY IN THE 60S AND LOWER 70S
WITH LOWS IN THE 30S AND 40S. WILL ALSO CARRY A SLIGHT CHANCE OF
SHOWERS/THUNDERSTORMS MONDAY THROUGH TUESDAY DUE TO THE POTENTIAL
INTERACTION OF PASSING SHORT WAVE ENERGY WITH THE STALLED
BOUNDARY.

A COLD FRONT MAY ACTUALLY MOVE THROUGH THE ENTIRE REGION TUESDAY
NIGHT AS AN UPPER TROUGH MOVES ACROSS THE EASTERN HALF OF THE
UNITED STATES. THEREFORE...WILL LOWER TEMPS BELOW SEASONAL NORMALS
TUESDAY NIGHT AND WEDNESDAY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79  63  69  38  71 /   5   5   5   5   5
WACO, TX              79  61  71  33  69 /   5   5   5   5   5
PARIS, TX             79  61  68  35  66 /  10   5  10  10   5
DENTON, TX            79  59  67  34  69 /   5   5   0   5   5
MCKINNEY, TX          79  59  69  34  67 /  10   5   5   5   5
DALLAS, TX            78  60  69  39  68 /   5   5   5   5   5
TERRELL, TX           79  61  69  34  67 /  10   5  10  10   5
CORSICANA, TX         79  63  71  37  67 /  10   5  10  10   5
TEMPLE, TX            79  61  76  37  68 /   5   5   5  10   5
MINERAL WELLS, TX     80  58  67  32  71 /   5   5   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR TXZ091>093-100>104-115>119-129>134-141>145-156>159.

&&

58/84
Hazardous weather outlook, Feb 19, 2:20 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
220 PM CST WED FEB 19 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
220 PM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
ISOLATED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT
THURSDAY EAST OF A BONHAM...TO CORSICANA TO HEARNE LINE. SEVERE
WEATHER IS NOT EXPECTED.

A RED FLAG WARNING IS IN EFFECT FOR THURSDAY FOR LOCATIONS ALONG
AND WEST OF A LINE FROM SHERMAN TO WAXAHACHIE TO TEMPLE. STRONG
AND GUSTY NORTHWEST WINDS BEHIND A COLD FRONT COMBINED WITH LOW
RELATIVE HUMIDITIES AND DEAD/DRY VEGETATION WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS THURSDAY MORNING INTO THURSDAY
AFTERNOON. ELEVATED FIRE WEATHER CONDITIONS WILL EXIST THURSDAY
ACROSS THE REST OF THE REGION EAST OF THE RED FLAG WARNING AREA.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE REGION TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.